| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Failure to Prime (1492); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A nonhealth care professional reported that after the intraocular lens (iol)implantation surgery, the plunger started to curve and then sliced the haptic off.There was no patient contact.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was returned for analysis and broken pin stop was observed.The device was returned in an opened blister.The lock-out assembly is removed.The pin stop is broken and is stuck in the lens bay door in the pin stop designated area.Solution is dried in the device.The device was received activated; the plunger is advanced outside of the device and is slightly bent.The lens is crushed over the broken pin stop.The product did not meet specifications.The lens pin stop was found to be broken and stuck in the lens bay door in the pin stop designated area.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).